MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsRadiantRadiantRegNorUnScnt28CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsRadiantRadiantRegNorUnScnt28CT; Tampon, Menstrual, Unscented - HEB
Lot Number 60452430 23 61
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Chunk missing out of the top of "[tampon]" "[device breakage]".Case narrative: consumer reported via phone that there was a chunk missing out of the top of the tampon.No injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.

Brand Name
TampaxTamponsRadiantRadiantRegNorUnScnt28CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key50729031
Report Number1219109-2026-00250
Device Sequence Number10591795
Product Code HEB
UDI-Device Identifier00073010713079
UDI-Public(01)00073010713079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number60452430 23 61
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale